So I started taking YAZ on the 2nd day of my period (because it started at like a really odd hour of the evening and I wanted to take my pill in the afternoon). My period didn't end for 20 days and started to get really brown/black by the end of it. I also went through some INSANE mood swings so bad that I couldn't even focus on work and study.
I went to another doctor for a 2nd opinion - my doctor said it would go away eventually - and switched onto YASMIN. With Yasmin most of my mood oriented side effects are gone however, my period has gotten a lot worse. It's not even normal, it's like heavy back discharge. I've been on Yasmin for 2 days now and my period has gotten even heavier.
I really REALLY just want it to go away before I go traveling which is in 5 days - I literally leave the country for Asia where I wont have the capacity to really deal with my period everyday. The reason I went on Birthcontrol in the first place.
Any advice? I've been told going off the pill wont help any and that I should just stick with it but it's going to be a 30 day period soon. I am really sucky at dealing with it! Thanks guys
Prolonged periods could occur due to a few causes such as hormonal/ endocrine issues, bleeding disorders, erosions/ ulcers/ trauma, growths/ masses etc. I would suggest getting this evaluated by a gynaecologist at your earliest convenience for an accurate diagnosis and appropriate management. If the bleeding is heavy or you experience symptoms like dizziness etc. You may consider a visit to the ER.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.